Advertisement

Ovcon Overdose

The effects of an Ovcon overdose will vary depending on how much of the contraceptive was taken and whether it was taken with any other substances. Although an overdose on Ovcon is not likely to cause serious or life-threatening problems, you should still seek immediate medical attention if you have taken too much of this pill. An overdose on Ovcon may cause symptoms such as nausea, vomiting, or vaginal bleeding.

An Overview of an Ovcon Overdose

Ovcon® (norethindrone/ethinyl estradiol) is a prescription-only birth control pill (also known as an oral contraceptive). The effects of an Ovcon overdose are not usually serious, but can vary depending on a number of factors, including the Ovcon dosage, the sex and age of the person who took the overdose, and whether it was taken with any other substances, medications, or street drugs.
Even though an Ovcon overdose is unlikely to cause life-threatening problems, it is important to seek medical attention immediately if you or someone else happens to overdose on Ovcon.
(Balziva™, Briellyn™, Philith™, and Zenchent™ birth control pills are equivalent to Ovcon 35, but not Ovcon 50. The information in this article also applies to Balziva, Briellyn, and Zenchent.)

Ovcon Overdose Symptoms

Just as with any birth control pill, an overdose with Ovcon may cause nausea and vomiting. Because of the high estrogen content in Ovcon 50 (but not Ovcon 35), this particular birth control pill is almost certain to cause nausea and vomiting in the case of an overdose. In females (even in young girls), an overdose of Ovcon may cause vaginal bleeding. It may also disrupt the menstrual cycle. No serious symptoms have been reported in cases where children accidentally took large overdoses of birth control pills.

More Headlines in Ovcon Overdose

‣ Treating an Ovcon Overdose
Last reviewed by: Kristi Monson, PharmD
Advertisement
4 Relationship Skills for People With ADHD